# SDR ASAA2013011793702

- Difficulty date: January 17, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 11,118 hours, 3,399 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2042M67P02
- Part serial: FFFB0324
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 5,305 hours, 1,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING FMC-CDU T/C FOUND FAULT CODE 76-31362 FOR THE NR 2 ENGINE,  START LEVER SIGNALS DISAGREE LONG TERM FAULT.   R & R NR 2 ENG EEC. REF MM 73-21-60-000-801-FOO AND 73-20-60-400-801-FOO. PERFORMED FADEC SYS TEST REF MM 73-21-00-700-802-F00.  EEC SOFTWARE VERSION VERIFIED COMPATIBLE.  RAN ENGINE.  NO FAULT CODE.
